# SDR COEA2016071103917

- Difficulty date: July 11, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Brace
- Part number: S57010072206
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 8 FLAP SUPPORT BEAM SIDE BRACE HAD CORROSION.  REPLACED SIDE BRACE.
